# SDR NSVA20120311470

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 2,691 hours, 2,563 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO POWERPLANT MESSAGE.  MX OPENED ENGINE COWLS, CLEANED CONNECTORS PER FIM, ENGINE RUNS AND OP'S CHECK GOOD.
